On The Functional Central Limit Theorem for a Class of Nonlinear Autoregressive processes
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1033-1038
Chanho Lee
Hannam University
Abstract : A functional central limit theorem for a class of nonlinear stationary Markov processes which are geometrically Harris ergodic is derived.
Keywords : Invariant probability, functional central limit theorem
MSC numbers : Primary 60G10, 60J05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd